Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

I have mouth ulcer, head ache, foot pain and tiredness. Can I have HIV ?

my name is jax.30 years old.3 years ago i had contact with girl.now i hav occured in mouth ulcer ,head ache foot paining and burning, heel paining, tiredness .iam scared now can u help me?
Asked On : Fri, 15 Jul 2011
Answers:  2 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Medical Topics
HIV AIDS Specialist 's  Response
HELLO JAX
PLEASE DO A TESTING OF HIV BY ELISA OR TRIDOT TEST IF POSITIVE THEN DO CD4 COUNT AND VIRAL LOAD THEN YOUR TREATMENT FOR HIV WILL START .IF NEGATIVE DONOT BOTHER IT MAY BE ANOTHERINFECTION,BCOMPLEX,MOUTH GARGLING AND ANTIFUNGAL WILL HELP YOU.
Answered: Wed, 25 Apr 2012
I find this answer helpful
Pediatrician Dr. Aseem's  Response
Hi Jax
Welcome to HCM
REad your prob, first you have to get CD counts. now a days there are some antiviral drug which reduse viral load in our body n reduse severity of diease. after taking these antiviral drugs like zeudovedine. you can lead normal life n long life so start them as per advise of your doc.
Dr aseem 9982583020
aseemadhuri@gmail.com
Answered: Fri, 15 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor